MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5MM VA-LCP ANTEROLATERAL DISTAL TIBIA PL/10 HOLES/LEFT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5MM VA-LCP ANTEROLATERAL DISTAL TIBIA PL/10 HOLES/LEFT; PLATE, FIXATION, BONE
Model Number 02.118.209
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.A manufacturing record evaluation could not be performed as the lot number could not be determined from the image provided.Customer quality investigation: the complaint device was not received for investigation.The following investigation is based on the image(s) provided.The image(s) was reviewed, and the complaint condition could be confirmed as the plate is broken into 2 pieces.Since the device was not returned, a dimensional inspection and a functional test were not able to be performed.A definitive assignable root cause could not be determined based on the provided information.During the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date the patient underwent an unknown procedure due to a nonunion of a tibia that resulted in a broken plate.The non union of the distal tibia had been bone grafted and repaired on (b)(6) 2018.The patient will be scheduled for a hardware removal at a future unknown date.It is unknown if there was a surgical delay.Procedure outcome and patient status are unknown.Concomitant device: unknown screws (part# unknown, lot# unknown, quantity unknown).This report is for one (1) 2.7/3.5mm va-lcp anterolateral distal tibia pl/10 holes/left.This is report 1 of 1 for (b)(4).
 
Event or Problem Description
This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: a2, a4 device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7/3.5MM VA-LCP ANTEROLATERAL DISTAL TIBIA PL/10 HOLES/LEFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11309127
Report Number2939274-2021-00756
Device Sequence Number1283817
Product Code HRS
UDI-Device Identifier10886982038449
UDI-Public10886982038449
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K121601
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.118.209
Device Catalogue Number02.118.209
Device Lot NumberH541283
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/21/2021
Supplement Date Received by Manufacturer08/02/2021
08/03/2021
Initial Report FDA Received Date02/10/2021
Supplement Report FDA Received Date08/02/2021
08/04/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA; UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight103